# SDR DALA2018071204465

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 52,967 hours, 24,950 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CRACK WAS FOUND ON RIB AT RT HORIZONTAL STABILIZER LOWER T/E. RIB WAS REPAIRED PER ETI-37-18-430 REV 3 AND ER/A 570061-14 REV ORIGINAL.
